MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During training with the autopulse platform (sn (b)(6), after powering on and sizing the mannequin, the platform performed a few compressions.It stopped, displaying "pull up lifeband, check patient alignments, and press restart." the crew tried readjusting and repositioning the lifeband and the mannequin multiple times, but the issue continued.The video provided by the customer showed that the autopulse platform displayed a user advisory 19 (max applied load exceeded) message.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse platform for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn: (b)(6) displayed a user advisory 19 (max applied load exceeded) message and prompted "pull up lifeband, check patient alignments, and press restart" was confirmed based on the archive data review but was not reproduced during the functional testing.No device malfunctions were observed during testing, and the platform functioned as intended.The archive data indicated the occurrence of ua19, confirming the complaint.Based on the archive review, there were multiple incidents in which the device stopped compressing due to ua 19.The max load sum indicated loads ranging from 357 to 392 lbs.Were applied during the incident.The likely root cause of the reported ua19 was the load plate detecting too much weight (>270 lbs./123kg) due to the patient's chest size and stiffness, or because the patient shifted during compression.The autopulse platform passed functional testing without any faults or errors.The brake gap inspection was performed, and the brake gap was verified to be within specification.A load cell characterization test was performed, confirming that both cell modules function within specification.The platform was tested using the lrtf until the battery was completely discharged, with no faults or errors detected.The autopulse platform functioned appropriately and performed as intended.Following service, the autopulse platform passed the run-in and final tests without fault or error.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23744908
Report Number3010617000-2025-00895
Device Sequence Number8469574
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown